| Model Number |
142122-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Cramp(s) /Muscle Spasm(s) (4521); Restenosis (4576)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a de novo lesion of the superficial femoral artery (sfa) ostial to sfa distal third in the left leg.A contralateral approach was used and the lesion was prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient returned for a duplex ultrasound (dus) which revealed an in-stent restenosis of the treated area and worsening of this restenosis was identified on (b)(6) 2022 on a subsequent dus.On (b)(6) 2022, the patient had a pta / standard balloon angioplasty and laser atherectomy of the common femoral artery to the proximal popliteal artery.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but due to a worsening of the patient's pre-exisiting condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6( 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient returned with left leg extremity (lle) pain and cramping.A duplex ultrasound (dus) revealed an in-stent restenosis and worsening of this restenosis was identified on (b)(6) 2022 on a subsequent dus.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but due to a worsening of the patient's pre-existing condition.On (b)(6) 2022, the patient had a pta / standard balloon angioplasty and laser atherectomy of the common femoral artery to the proximal popliteal artery.It was reported as a target lesion/ vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.It was reported as target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., d.3., e.1., g.1., g.6., h.6.And h.10.Have been updated.
Event or Problem Description
This report is related to mdr report 3011632150-2023-00124.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021 the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent (the subject of this report).This was used to treat a de novo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.The patient also had a 6.0 x 100mm bm3d stent placed in the sfa distal third to proximal popliteal segment on (b)(6) 2022 for a restenosis.A contralateral approach was used and the lesions were prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segments were also post-dilated with pta.On (b)(6) 2022 the site identified a restenosis of treated segment (target lesion).It was reported as not related to the study device or procedure but due to a worsening of the patient's pre-existing condition.It was target lesion related.The patient had left leg extremity (lle) pain and cramping.A left sfa in-stent restenosis was seen on a duplex ultrasound (dus) on (b)(6) 2022 and worsening was identified on (b)(6) 2022 on a subsequent dus.On (b)(6) 2022 the patient had a pta / standard balloon angioplasty and laser atherectomy of the common femoral artery to the proximal popliteal artery.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The devices remain implanted.
Additional Manufacturer Narrative
This report is related to mdr report 3011632150-2023-00124.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention, claudication/leg pain/cramping are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., g.6.And h.10.Have been updated.
Additional Manufacturer Narrative
This report is related to mdr report: 3011632150-2024-00015 and 3011632150-2023-00124.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention, claudication/leg pain/cramping are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the details of the second non-study stent implanted and that the event is not considered related to the study device, section b.7.Was updated due to updated medical history received by the site, and section d.10.Was updated to include xarelto.Sections g.6.And h.2.Were updated to reflect the type of report (follow-up 03) and the reason.Section h.3.Was updated to reflect that the device was not evaluated as it remains implanted and section h.11.Was updated to reflect the sections of this report that have been updated.
Event or Problem Description
This report is related to mdr report: 3011632150-2024-00015 and 3011632150-2023-00124.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent (the subject of this report).This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.The patient also had a 6.0 x 100mm bm3d stent (the subject of report: 3011632150-2023-00124) placed in the left sfa distal third to proximal popliteal segment on (b)(6) 2022 for a restenosis.On (b)(6) 2024, additional information was received by veryan where the site added details of a second non-study commercial bm3d stent (a 7.0 x 150 mm stent (the subject of report: 3011632150-2024-00015) which was placed on (b)(6) 2022 in the sfa middle third to treat a restenosis event of the common femoral to sfa middle third segment.All implantations used a contralateral approach and the lesions were prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segments were also post-dilated with pta.On (b)(6) 2022, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the study device or procedure but due to a worsening of the patient's pre-existing condition.It was target lesion-related.The patient had left leg extremity (lle) pain and cramping.A left sfa in-stent restenosis was seen on a duplex ultrasound (dus) on (b)(6) 2022 and worsening was identified on (b)(6) 2022 on a subsequent dus.On (b)(6) 2022, the patient had a pta / standard balloon angioplasty and laser atherectomy of the common femoral artery to the proximal popliteal artery.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reviewed by veryan and considered possibly related to the device on (b)(6)2022.The devices remain implanted.The additional information from the site which was reviewed by veryan on 05-mar-24 had added details of the second non-study stent in addition to one that was already implanted.This restenosis was the third such event of the target lesion segment and as a result of the previous interventions on this stented segment would not be considered related to the study device.This reflects clinical events committee (cec) adjudications on similar events, but as this was the first restenosis in each of the non-study stents, the event is still considered possibly related to the two non-study stents.